# SDR AALA202208150765

- Difficulty date: August 14, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 70,452 hours, 32,222 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR RIGHT EMERGENCY EXIT INDICATION PASSING CABIN PRESSURE/VERTICAL VELOCITY NORM. DURING DESCENT LIGHT TURBULENCE WAS ENCOUNTERED AND INDICATION WENT AWAY. MAINTENANCE ACCOMPLISHED TSM 52-21-00-810-807-A AND ADJUSTED RIGHT EXIT DOOR FLAP PROXIMITY SWITCH PER AMM 52-71-13.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
